# SDR UALA2012102206009

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 65,984 hours, 24,211 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 110
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SLIGHT ELEC BURNING SMELL TAXI IN THEN EQUIP CLG OVERHEAT AFTER ENGINE SHUT DOWN.  FOUND CB FOR FWD EQ COOLING FAN NR 1 OPEN.  REPLACED FAN PER MM, OPS CHECK NORMAL.  NO FURTHER DAMAGE FOUND.
